MathSciNet Relay Station
MathSciNet bibliographic data
MR806255 35L60 (35L75)
Rauch, Jeffrey; Reed, Michael C. Discontinuous progressing waves for semilinear systems. Comm. Partial Differential Equations 10 (1985), no. 9, 1033–1075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement